Estimation of variance functions in assays with possibly unequal replication and nonnormal data

Journal Article

Full Text

Duke Authors

Cited Authors

  • DAVIDIAN, M

Published Date

  • March 1, 1990

Published In

Volume / Issue

  • 77 / 1

Start / End Page

  • 43 - 54

Published By

Electronic International Standard Serial Number (EISSN)

  • 1464-3510

International Standard Serial Number (ISSN)

  • 0006-3444

Digital Object Identifier (DOI)

  • 10.1093/biomet/77.1.43

Language

  • en